# SDR UPS98826354

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 190-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C/CK, LONGERON 35 LEFT STA 190 380 CORRODED.  REMOVED L35L.  FOUND TO BE CORRODED BEYOND LIMITS, RECEIVED NEW LONGERON PART 9754913 324 LOCATED AND DRILLED LONGERONS IAW DC8 SRM 51 3 2.  INSTALLED WITH HI-LOKS IAW DC8 SRM 51 1 20D.
